# SDR UIEA2019050604138

- Difficulty date: May 6, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,715 hours, 14,773 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"RT PACK TEMP "EICAS MESSAGE " COMPLETED QRH CHECK LIST( ACCOMPLISHED RH PACK BITE TEST, PACK TEMP CONTROL VALVE AT FAULT. FOUND CONNECTOR LOOSE, RESECURED CONNECTOR OPS CHECK NORMAL IAW AMM 21-60-00 )
